Journal directory listing - Volume 21-30 (1976-1985) - Volume 27 (1982)

On Topological Invariants of the Multicolorings of the Product and Composition of Graphs Author: Shih-Jen Lee, Son-Yen Wu(Institute of Mathematics College of Sciences)


Berge [3] has studied some properties of multicoloring in a graph. In this pqper, we study the multicoloring in the product and composition of graphs. We show that if G has even vertices with the first class [5] , then the multicoloring index of G is equal to the chromatic index of G. We also show that if G1 and G2 are both multicolorable, then G1 × G2 and G1[G2] are also multicolorable.

《Full Text》